# SDR AWXA200200747

- Difficulty date: July 24, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 60,189 hours, 49,686 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545507
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK A 1/2" CRACK WAS FOUND ON THE FORWARD GALLEY DOOR CUTOUT FORWARD UPPER FRAME, BS 291.5. MAINTENANCE CUTOUT DAMAGED AREA OF FRAME AT FORWARD GALLEY DOOR CUTOUT, BS 291.5. FABRICATED 3 EACH REPAIR ANGLES, 2 EACH CHANNELS, AND A FILLER, AND INSTALLED REPAIR PARTS IAW B737-200 SRM 51-40-3, FIG 1.
